# SDR VNAA202504170094

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375321
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT REAL EXTRUSION REINFORCEMENT STRAP REQUIRES REPLACEMENT. COMPLETE SNIEO SH670-37532-S01 IN ITS ENTIRETY.   FABRICATE NEW REINFORCING STRAP P/N: SH670-37532-S0101 SAME AS ORIGINAL STRAP P/N: SH670-37532-1. PERFORMED MAJOR REPAIR BY COMPLYING WITH MHIRJ SNIEO SH670-37532 IDENTIFIER S01.  SH670-37532-1
